# SDR FDEA201702020388

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 71,401 hours, 26,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR ARMING LEVER INDICATOR DOES NOT FULLY RETRACT WHEN DOOR IS DISARMED.  ADJUSTED L1 DOOR LINING IAW MM 52-11-02-4 . OPS CHECKED GOOD.
